# SDR UIEA2014021700071

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 342 hours, 697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: BACR15FV8KE7
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE FASTENER HEAD LIGHTING STRIKE.  REPLACED DAMAGED RIVETS WITH NEW RIVETS IAW SRM 53-00-01.  REPAIR 8 REV 57 & CONDITION BACK TO NORMAL NRC=001.
